Fentanyl/Opioid PPE Kits
Out of Stock-No ETA
The abuse of drugs containing fentanyl is killing Americans. Misinformation and inconsistent recommendations
regarding fentanyl have resulted in confusion in the first responder community.
You as a first responder-law enforcement, fire, rescue, and EMS personnel are increasingly likely to encounter fentanyl in your daily activities (e.g., responding to overdose calls, conducting traffic stops, arrests, and searches).
Did You Know?
Fentanyl can be present in a variety of forms (e.g., powder, tablets, capsules, solutions, and rocks).
Inhalation of airborne powder is MOST LIKELY to lead to harmful effects, but is less likely to occur than skin contact.
Incidental skin contact may occur during daily activities but is not expected to lead to harmful effects if the contaminated skin is promptly washed off with water.
Personal Protective Equipment (PPE) is effective in protecting you from exposure.
Slow breathing or no breathing, drowsiness or unresponsiveness, and constricted or pinpoint pupils are the specific signs consistent with fentanyl intoxication.
Read tips on Fentanyl safety below or click here to
download a copy for yourself.